# SDR DALA2014082604753

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL OF AFT PAX CABIN LOCATED BETWEEN FR 66 AND FR 68  AT LEVEL OF STR 23L, SSI 534147, L=1.00", W=0.500", D=0.003" APPROXIMATELY.   REPLACED LOWER SILL L2 OF AFT PAX CABIN LOCATED BETWEEN FRAME 66 AND FRAME 68 AT LEVEL OF STR 23L IAW SRM 51-72-11 AND DWG D53480505, D53470150. MEASURES OF CORROSION ARE L=0.586", W=0.326", D=0.063".
